MathSciNet Relay Station
MathSciNet bibliographic data
MR239997 (39 #1351) 05.40
Gerencsér, L.; Gyárfás, A. On Ramsey-type problems. Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 10 1967 167–170.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement